# SDR IPXA10559603

- Difficulty date: April 27, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FORWARD CARGO BAY, NR 4 FLOOR PANEL IS CORRODED.     FABRICATED REPLACEMENT FWD CARGO NR 4 FLOOR PANEL IAW SRM 53-30-53-01, SRM 53-40-00, SRM 51-40-08-0G.
